Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is cough a side effect of lamivudine?

Premium Questions

Dr. S. Murugan MD

dere any side effects. Of these tablets in renal functions ..also i read too much from medical sites about pep but i am getting more tensed about its side effects and efficiency factor .also i... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Vivek Chail MD

/50% on this, siding to the possibility that I did miss it), and I took a dose today at 11am. What should I do now? Extra information: I did not had any perceivable colateral effect since the beggining ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr.   Gaurav Katiyar MD

taking I zeffix Lamivudine 300 mg as PEP only for 4 days then I stopped. It has been 14 days now after ... Lamivudine would impact my test result for NAAT test? Thank you in advance for your response ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr.   Bharatesh Devendra Basti MD

cleaned my mouth by water. I started using zeffix lamivudine 100 mg 4 days after exposure as PEP treatment ... behavior? How reliable and accurate are my tests? Do you think taking Zeffix Lamivudine would... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr. S. Murugan MD

I am using lamivudine , raltegravir , and etravirine for the past 8 years and now am having elevated kidney problems. last labs showed 1.23 mg/dl creatinine and 58 for eGFR. Is it time to change meds ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)

Public Forum Discussions

Dr.  Enrique Molina MD

in the internet you can get fatal side effects. I want to know if I will stop taking it after just two doses ... i didn t have any side effects, now I have diahrea and tummy aches. thanks , Mrs... View answer

Answered by : Dr. Enrique Molina ( Internal Medicine Specialist)
Dr. Richa MD

LIVOLYN FORTE AND LAMIVUDINE, I HAVE BEEN TAKING IT FOR ABOUT 4 MONTHS NOW. I GOT MARRIED LAST MONTH, AND I AM CONCERNED ABOUT THE EFFECTS OF LAMIVUDINE ON PREGNANCY. CAN I GET PREGNANT WHILE TAKING ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Hardik Sanghvi MD

a blood test the doctor said urea level in my blood is high, what can I do to manage this side effect? ...I have hiv and am on medication for two years now, I have being on lamivudine zidovudine ... View answer

Answered by : Dr. Hardik Sanghvi ( Pathologist and Microbiologist)
Dr. Haseena Hamdani MD

Hi My name is Ruth, from Kenya. Last December 2013, my husband was diagnosed with hepatitis B when he had taken a pre-employment medical test. He was prescribed lamivudine tenofovir disoproxil ... View answer

Answered by : Dr. Haseena Hamdani ( General & Family Physician)
Dr. Imran Zeb MD

patient 75 year old white male dentist had liver transplant 3.5 yrs ago taking lamivudine ... to transplant. HBVdna below detectable levels pretransplant. Why does patient need to be taking lamivudine?? ... View answer

Answered by : Dr. Imran Zeb ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

extreme sudden cough

Dr. Rakesh Sharma MD

No major side effect. It is a good drug for cold and cough.

Dr.  Sandip Kabra MD

No,cough is not a side effect of melatonin.